# SDR DALA2017041202966

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR BOTTOM GATE CORRODED AT EDGES AND UNDER SEAL. REMOVED AND REPLACED L4 DOOR LOWER GATE IAW AMM 52-11-38.
